Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Algorithms for computing the $ h$-range of the postage stamp problem


Author: Svein Mossige
Journal: Math. Comp. 36 (1981), 575-582
MSC: Primary 10L05; Secondary 10-04
MathSciNet review: 606515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New algorithms, based on a very efficient method to compute the h-range, have been used to extend known tables of the extremal h-range, to complete the solution in the case $ k = 3$, and to find a lower bound for the extremal 2-range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10L05, 10-04

Retrieve articles in all journals with MSC: 10L05, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0606515-1
PII: S 0025-5718(1981)0606515-1
Article copyright: © Copyright 1981 American Mathematical Society